# SDR CALA2024041501064

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854048
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H CREASEBEAM ON MAIN DECK BY R2 DOOR AT STA 945-986. REMOVED CREASEBEAM R/H DAMAGE AND INSTALLED NEW CREASEBEAM. P/N 147A854008 ON MAIN DECK BY R2 DOOR AT STA 945-986 IAW  SRM 51-40-02-0G-0 PAR 9, 13.
